Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Maps which preserve ANRs

Author: Tatsuhiko Yagasaki
Journal: Proc. Amer. Math. Soc. 96 (1986), 689-692
MSC: Primary 54C55; Secondary 54C56
MathSciNet review: 826503
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that maps preserve ANR's and $ {\text{L}}{{\text{C}}^n}$-property if they satisfy a certain movability condition in the fiber shape theory. This generalizes the known results of hereditary shape equivalences to a non cell-like case.

References [Enhancements On Off] (What's this?)

  • [A] F. D. Ancel, The role of countable dimensionality in the theory of cell-like relations, Trans. Amer. Math. Soc. 287 (1985), 1-40. MR 766204 (86b:54012)
  • [CD$ _{1}$] D. S. Coram and P. F. Duvall, Approximate fibrations and a movability condition for maps, Pacific J. Math. 72 (1977), 41-56. MR 0467745 (57:7597)
  • [CD$ _{2}$] -, Local $ n$-connectivity and approximate lifting, Topology Appl. 13 (1982), 225-228. MR 651505 (83m:54026)
  • [H] S. T. Hu, Theory of retracts, Wayne State Univ. Press, Detroit, Mich., 1965. MR 0181977 (31:6202)
  • [K] G. Kozlowski, Images of ANR's, preprint.
  • [T] J. L. Taylor, A counterexample in shape theory, Bull. Amer. Math. Soc. 81 (1975), 629-632. MR 0375328 (51:11523)
  • [Y$ _{1}$] T. Yagasaki, Movability of maps and shape fibrations, Glasnik Mat. (to appear).
  • [Y$ _{2}$] -, Movability of maps and shape fibrations. II, Tsukuba J. Math. 9 (1985), 279-287. MR 818210 (88b:54016b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C55, 54C56

Retrieve articles in all journals with MSC: 54C55, 54C56

Additional Information

Keywords: ANR, $ {\text{L}}{{\text{C}}^n}$, movability, complete movability, hereditary shape equivalence, approximate fibration
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society